# SDR AALA2018122019004

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 7,456 hours, 2,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST,  AN MCDU MESSAGE FOR THE BATTERY IN POWER SUPPLY 13WL, ILLUMINATED.  MAINTENANCE REPLACED THE POWER SUPPLY AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
